# SDR DALA13066703766

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO BAY AFT FLOOR STRAP JUST FORWARD OF THE AFT BULKHEAD IS CORRODED.  MAINTENANCE REPLACED ANGLE BS 500I, IAW SRM 51-40-02, PG'S 1-3, SRM 51-10-02, PG'S 12-13, SRM 53-00-53.
